# SDR USAA020208

- Difficulty date: June 4, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.125 INCH BY 6.625 INCH CRACK, BETWEEN STRINGER 16 AND 17 OUTERSKIN STATION 178.  DOUBLER INSTALLED PER EO 5300V157.  (M)
